# SDR IPXA10562060

- Difficulty date: July 28, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1580 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, SCREW STRIKE ON FRAME, INBD FLANGE, AT BS 1580 BETWEEN S-15L AND S-16L.  REPAIRED IAW ER 10-3846.
